Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 5, 2015, 4:44 PM CDT for Scurry County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2015, 4:44 PM CDT (21:44 UTC)
- Expired
- May 5, 2015, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Scurry County, TX
The radar
The Lubbock radar (KLBB), 130 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 4:50 PM CDT | HAIL 1 | 2 Nw Snyder, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS54 KMAF 052144
SVRMAF
TXC415-052230-
/O.NEW.KMAF.SV.W.0052.150505T2144Z-150505T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
444 PM CDT TUE MAY 5 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCURRY COUNTY IN WEST TEXAS...
* UNTIL 530 PM CDT
* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION IN
SCURRY COUNTY...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. TORNADOES
CAN AND DO FORM FROM SEVERE THUNDERSTORMS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SNYDER...HERMLEIGH...MIDWAY IN SCURRY COUNTY...MIDWAY AND HUDD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3266 10107 3276 10107 3295 10092 3295 10066
3262 10067
TIME...MOT...LOC 2142Z 236DEG 23KT 3273 10096
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DH2 follow-up statements
912
WWUS54 KMAF 052158
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 PM CDT TUE MAY 5 2015
TXC415-052230-
/O.CON.KMAF.SV.W.0052.000000T0000Z-150505T2230Z/
SCURRY TX-
458 PM CDT TUE MAY 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCURRY COUNTY
UNTIL 530 PM CDT...
AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNYDER...AND
MOVING NORTHEAST AT 25 MPH. AT 450 PM CDT...PUBLIC REPORTED QUARTER
SIZE HAIL 2 MILES NORTHWEST OF SNYDER.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIDWAY IN SCURRY COUNTY...MIDWAY AND HUDD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3266 10107 3276 10107 3295 10092 3295 10066
3262 10067
TIME...MOT...LOC 2155Z 236DEG 23KT 3277 10088
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DH467
WWUS54 KMAF 052221
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
521 PM CDT TUE MAY 5 2015
TXC415-052230-
/O.CON.KMAF.SV.W.0052.000000T0000Z-150505T2230Z/
SCURRY TX-
521 PM CDT TUE MAY 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SCURRY COUNTY UNTIL 530 PM CDT...
AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF HUDD...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUDD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3272 10086 3279 10092 3295 10084 3295 10066
3275 10067
TIME...MOT...LOC 2221Z 236DEG 23KT 3286 10071
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:59 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 5, 2:59 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 259 PM CDT Tue May 5 2015 .DISCUSSION... The low pressure system over the southwest that has been responsible for our unsettled weather pattern the past few days is finally opened up and is lifting to the northeast as a negatively tilted open wave, though a jet rounding the base of the trough as well as a few subtle shortwaves in the flow are enough support for another round of convection this afternoon/evening, given potent antecedent conditions across the area. Convective debris leftover from this morning's convection has been slow to wear off over eastern portions of the forecast area, but that said, continued clearing and highs in the 80s this afternoon will yield at least moderate instability along and east of the dryline. High resolution guidance for this afternoon/evening indicates two potential "bulls-eyes" most favorable for severe convection in our area, where MUCAPE values potentially in excess of 2500 J/kg. These areas are across the northern Permian Basin and Western Low Rolling Plains, as well as the Lower Trans Pecos and Stockton Plateau. Steepening lapse rates as the upper trough lifts across the region would indicate large hail as being the primary threat, but given the prevalence of leftover boundaries across the area, as well as a favorable environment for anticipated storm motion east of the dryline toward central Texas, a brief tornado could also be possible. Currently, a line of non-severe storms extends along the rather muddled dryline from roughly Snyder south-southwestward through Big Spring toward Sanderson. Storms have also begun to develop over the higher terrain of southeast New Mexico, and these are expected to move out over the southeast New Mexico Plains as we head further into the afternoon/evening. Behind the aforementioned line of storms, diurnal destabilization has resulted in the development of an agitated cu field extending from the Trans Pecos to the higher terrain of the Davis and Glass Mountains to the south and the Guadalupe Mountains to the West. The main question remains whether or not the dryline will shift west this evening, and if so, how far, given subsidence in the wake of the departing upper trough. Latest HRRR and NSSL WRF indicate the development of storms across the Trans Pecos and central Permian Basin, but overall, the focus for strongest storms and with greatest coverage should be further east, with motion vectors carrying storms into a more favorable environment toward central Texas, especially through the latter part of the evening. For the extended, models are in agreement of yet another trough digging south over the Pacific coast and developing into a 500mb closed low as it drifts eastward across the Four Corners Region, keeping the dryline in place across the area. However, given the exact location of the dryline with the upcoming trough has yet to be established for later this week, have gone ahead and maintained the chance PoPs through the extended, and did not deviate much from the blended model solution. Temperature- wise, a warming trend will continue through the end of the week and into the weekend, with temperatures in the upper 80s to low 90s across much of the area, before a cool down late in the weekend and early next week. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 61 84 63 85 / 20 10 20 20 BIG SPRING TX 64 84 66 86 / 30 20 30 30 CARLSBAD NM 55 87 55 87 / 10 0 10 10 DRYDEN TX 67 85 69 91 / 30 20 20 10 FORT STOCKTON TX 61 86 63 91 / 20 10 10 10 GUADALUPE PASS TX 53 79 56 79 / 0 0 10 0 HOBBS NM 55 82 58 82 / 10 0 20 20 MARFA TX 44 84 45 84 / 0 0 10 0 MIDLAND INTL AIRPORT TX 64 84 66 89 / 20 20 20 20 ODESSA TX 63 84 65 88 / 20 10 20 20 WINK TX 58 87 62 88 / 10 10 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 70/84 Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, May 5, 2:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CDT TUE MAY 5 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 230 PM CDT TUE MAY 5 2015 /130 PM MDT TUE MAY 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND EVENING... ESPECIALLY OVER THE EASTERN PERMIAN BASIN, STOCKTON PLATEAU AND LOWER TRANS PECOS ALONG A DRYLINE. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...AS WELL AS LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE REST OF THE WEEK, AND INTO NEXT WEEKEND, BUT MAINLY OVER THE PERMIAN BASIN. SOME OF THE STORMS COULD BE SEVERE, BUT MORE DETAILED INFORMATION WILL BE FORTHCOMING ON THE TIMING AND LOCATION AS WE NEAR THOSE TIME FRAMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 5, 2:55 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT TUE MAY 5 2015
TXZ046-047-051-052-052030-
DAWSON-HOWARD-MARTIN-BORDEN-
255 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN MARTIN...NORTHWESTERN HOWARD...SOUTHEASTERN DAWSON AND
SOUTHWESTERN BORDEN COUNTIES UNTIL 330 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF BROWN AT 253
PM CDT...MOVING NORTHEAST AT 20 MPH. HAIL TO THE SIZE OF DIMES AND
WIND GUSTS NEAR 50 MPH ARE LIKELY. IN ADDITION...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. IF YOU CAN HEAR
THUNDER YOU CAN BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER.
LAT...LON 3263 10161 3256 10141 3243 10132 3236 10173
3247 10179
TIME...MOT...LOC 1953Z 240DEG 19KT 3247 10166Special weather statement, May 5, 3:55 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
355 PM CDT TUE MAY 5 2015
TXZ048-052130-
SCURRY-
355 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING WESTERN SCURRY COUNTY UNTIL 430 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED NEAR KNAPP
AT 355 PM CDT...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3277 10114 3287 10093 3256 10080 3254 10114
3264 10117
TIME...MOT...LOC 2055Z 230DEG 19KT 3262 10109Special weather statement, May 5, 4:20 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
420 PM CDT TUE MAY 5 2015
TXZ053-052145-
MITCHELL-
420 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHERN MITCHELL COUNTY UNTIL 445 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER EXTREME
SOUTH CENTRAL MITCHELL COUNTY AT 421 PM CDT...MOVING NORTHEAST AT 25
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
&&
LAT...LON 3208 10075 3208 10103 3218 10109 3234 10072
3225 10066 3212 10066
TIME...MOT...LOC 2121Z 238DEG 20KT 3210 10093Special weather statement, May 5, 4:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 PM CDT TUE MAY 5 2015
TXZ048-052-053-052200-
HOWARD-MITCHELL-SCURRY-
437 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING OPEN COUNTRY OF EAST CENTRAL HOWARD...MITCHELL
AND SOUTH CENTRAL SCURRY COUNTIES UNTIL 500 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 16 MILES
SOUTHWEST OF WESTBROOK AT 437 PM CDT...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
&&
LAT...LON 3240 10111 3254 10091 3235 10072 3221 10103
3219 10109 3212 10106 3209 10105 3208 10116
3220 10127
TIME...MOT...LOC 2137Z 229DEG 22KT 3219 10117The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:10 PM CDT | Special Weather Statement | MAF | Dawson | 35 min |
| May 4, 7:29 PM CDT | Tornado Warning | MAF | Pecos | 31 min |
| May 4, 7:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 7:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| May 4, 7:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 2 hr |
| May 4, 8:08 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 4, 8:25 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 4, 8:27 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 8:30 PM CDT | Special Weather Statement | MAF | Borden | 30 min |
| May 4, 8:34 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| May 4, 8:42 PM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 4, 8:47 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| May 4, 8:51 PM CDT | Special Weather Statement | MAF | Loving | 24 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 65 min |
| May 4, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 41 min |
| May 4, 9:14 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| May 4, 9:46 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 44 min |
| May 4, 9:53 PM CDT | Special Weather Statement | MAF | Dawson | 37 min |
| May 4, 9:54 PM CDT | Flash Flood Warning | MAF | Reeves, Ward | 3 hr |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 60 min |
| May 4, 10:12 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| May 4, 10:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 63 min |
| May 4, 10:22 PM CDT | Areal Flood Advisory | MAF | Pecos | 4 hr |
| May 4, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 45 min |
| May 4, 10:54 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 51 min |
| May 4, 10:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 4, 11:18 PM CDT | Special Weather Statement | MAF | Crane | 27 min |
| May 4, 11:28 PM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 6 hr |
| May 4, 11:38 PM CDT | Special Weather Statement | MAF | Borden | 37 min |
| May 4, 11:44 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 46 min |
| May 5, 12:14 AM CDT | Flash Flood Warning | MAF | Borden | 6 hr |
| May 5, 12:30 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 45 min |
| May 5, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 44 min |
| May 5, 1:31 AM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 5, 1:39 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 5, 3:51 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 5, 4:27 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 4:33 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| May 5, 5:21 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 5:49 AM CDT | Special Weather Statement | MAF | Loving | 41 min |
| May 5, 6:06 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 4 hr |
| May 5, 6:29 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| May 5, 8:34 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 116 min |
| May 5, 2:55 PM CDT | Special Weather Statement | MAF | Howard | 35 min |
| May 5, 3:13 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| May 5, 3:41 PM CDT | Tornado Warning | MAF | Borden, Howard | 34 min |
| May 5, 3:55 PM CDT | Special Weather Statement | MAF | Scurry | 35 min |
| May 5, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 43 min |
| May 5, 4:20 PM CDT | Special Weather Statement | MAF | Mitchell | 25 min |
| May 5, 4:37 PM CDT | Special Weather Statement | MAF | Mitchell | 23 min |
| May 5, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| May 5, 5:05 PM CDT | Tornado Warning | MAF | Mitchell | 40 min |
| May 5, 5:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 5, 5:47 PM CDT | Special Weather Statement | MAF | Mitchell | 43 min |
| May 5, 6:46 PM CDT | Special Weather Statement | MAF | Terrell | 29 min |
| May 5, 6:54 PM CDT | Special Weather Statement | MAF | Mitchell | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.